# SDR 08FDEA03685

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: ARB24047
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD UPPER L/E PANEL 517 CT HAS A CRACKED CHANNEL.  REMOVED STIFFENER IAW SRM 51-35-01 VOL II.  FABRICATED STIFFENER IAW DWG ARB 2407;  REV "G".  ALODINED & PRIMED IAW SRM 51-21-01 VOL II  PGS 21-24.  INSTALLED IAW SRM 51-35-01 VOL II.
